# SDR HE66086398

- Difficulty date: May 12, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA1
- Aircraft serial: 2014
- Aircraft time: 4,466 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 105450121
- Part serial: 050019
- Condition: Defective
- Location: Hyd System
- Part time: 3,915 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PACK LEAKING, REPLACED.
